# SDR COEA2017101522804

- Difficulty date: October 15, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5721547900301
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 600019 HEAVY CHECK COE/MINOR REPAIR: RH WING PANEL 633BT HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH NEW PART.
